Please use this identifier to cite or link to this item:
|Title:||A general inversion theorem for cointegration|
|Authors:||FRANCHI MASSIMO; PARUOLO PAOLO|
|Citation:||ECONOMETRIC REVIEWS vol. 38 no. 10 p. 1176-1201|
|Publisher:||TAYLOR & FRANCIS INC|
|Type:||Articles in periodicals and books|
|Abstract:||A generalization of the Granger and the Johansen Representation Theorems valid for any (possibly fractional) order of integration is presented. This Representation Theorem is based on inversion results that characterize the order of the pole and the coefficients of the Laurent series representation of the inverse of a matrix function around a singular point. Explicit expressions of the matrix coefficients of the (polynomial) cointegrating relations, of the Common Trends and of the Triangular representations are provided, either starting from the Moving Average or the Auto Regressive form. This contribution unifies different approaches in the literature and extends them to an arbitrary order of integration. The role of deterministic terms is discussed in detail.|
|JRC Directorate:||Joint Research Centre Corporate Activities|
Files in This Item:
There are no files associated with this item.
Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.